# SDR CA071024008

- Difficulty date: October 4, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

(CAN) AT FL260, ITT INCREASED TO NEAR MAXIMUM. POWER WAS REDUCED TO FLIGHT IDLE HOWEVER ITT REMAINED HIGH. HEAVY SMOKE WAS OBSERVED COMING FROM EXHAUST. CREW ELECTED TO SHUTDOWN ENGINE AND PERFORM SINGLE ENGINE LANDING. POST FLIGHT INSPECTION REVEALED OIL DRIPPING FROM EXHAUST AND SEIZED PROPELLER SHAFT.   MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
